# SDR TRAX200800019

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 16,362 hours, 13,199 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL - FLAPS 8 TO 0 DEGREES IN 8 DEGREE POSITION.  COMPLIED W/ QRH LANDED KATL.  A/C RETURNED TO ATL AFTER T/O.  FIRE TRUCKS WERE ON STANDBY AS A PRECAUTION.  FLT 4688 DEL 41 MINS - NC FLTS 4688, 4288 CX.
